PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 2 | 151-160
Tytuł artykułu

On the Hartogs-type series for harmonic functions on Hartogs domains in $ℝ^n × ℝ^m$, m ≥ 2

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study series expansions for harmonic functions analogous to Hartogs series for holomorphic functions. We apply them to study conjugate harmonic functions and the space of square integrable harmonic functions.
Rocznik
Tom
71
Numer
2
Strony
151-160
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-02-12
Twórcy
autor
  • Department of Mathematics, Informatics and Mechanics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] N. Aronszajn, T. Creese and L. Lipkin, Polyharmonic Functions, Clarendon Press, Oxford, 1985.
  • [2] S. Axler, P. Bourdon and W. Ramey, Harmonic Function Theory, Springer, 1992.
  • [3] Z. Ben Nahia and N. Ben Salem, Spherical harmonics and applications associated with the Weinstein operator, in: Potential Theory - ICPT 94 (Kouty, 1994), de Gruyter, Berlin, 1996, 233-241.
  • [4] J. Delsarte, Une extension nouvelle de la théorie des fonctions presque-périodiques de Bohr, Acta Math. 69 (1938), 259-317.
  • [5] W. K. Hayman, Power series expansions for harmonic functions, Bull. London Math. Soc. 2 (1970), 152-158.
  • [6] J. L. Lions, Opérateurs de Delsarte et problèmes mixtes, Bull. Soc. Math. France 84 (1956), 9-95.
  • [7] B. Muckenhoupt and E. M. Stein, Classical expansions and their relation to conjugate harmonic functions, Trans. Amer. Math. Soc. 118 (1965), 17-92.
  • [8] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970.
  • [9] K. Trimèche, Transformation intégrale de Weyl et théorème de Paley-Wiener associés à un opérateur différentiel singulier sur (0,1), J. Math. Pures Appl. 60 (1981), 51-98.
  • [10] A. Weinstein, On a singular differential operator, Ann. Mat. Pura Appl. 49 (1960), 359-365.
  • [11] R. Z. Yeh, Analysis and applications of holomorphic functions in higher dimensions, Trans. Amer. Math. Soc. 345 (1994), 151-177.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z2p151bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.